# SDR ORJA96108

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING PANEL EMERGENCY LIGHTS INOP AT 11 - 17 SECTIONS.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY FOR SECTION 11 - 17.  OPS CHECK GOOD.  (M)
